# SDR HEEA0014770

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: APTE138100G
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER CAUSES INDICATOR TO PEG OUT.
